# SDR SWAA000630

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 20,473 hours, 18,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07812
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK,  FOUND EEPLS TRACK COVERS LOOSE AT ROWS 14 AND 24.    SECURED TRACK COVERS PER MM.
